RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 1982 Volume 37, Issue 2(224), Pages 207–208 (Mi rm3631)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the first Cartan extensions of the adjoint representation of a simple Lie algebra

Ya. S. Krylyuk


MSC: 17B20, 17B70

Received: 15.09.1981


 English version:
Russian Mathematical Surveys, 1982, 37:2, 223–224

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024